# SDR ASAA2019041072891

- Difficulty date: April 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,080 hours, 13,690 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY CONT CABIN ZONE TEMP LIGHT ON. GROUNDED - YES. CONT CABIN ZONE TEMP LIGHT ACTIVE ON RECALL, #2 PACK ZONE TEMP CONTROLLER SHOWS FLT DECK TRIM VALVE FOR PREVIOUS FLT, GREEN FOR VERIFY. RESET CONTROLLER, RAN PACKS, PZTC BITE SHOWS 3 GREEN BOTH CONTROLLERS REF B737-800 FIM 21-62 TASK 801.
